# SDR UALA2009061201675

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 53,046 hours, 9,692 cycles
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED LOSS BODY RIGHT EICAS.  FOUND 2 BLOWN PNEUMATIC DUCTS AND 2 HYD LINES DENTED.  REPLACED BOTH DAMAGE HYD LINES WITH NEW LINES.  LT WHEEL WELL AT STA 1266 ADP PNEUMATIC DUCT SUPPORT CLAMP DAMAGED.  REPLACED SUPPORT CLAMP.  LT WHEEL WELL ADP AIR SUPPLY DUCT CRACKED AT AFT FLANGE.  LOCATED AT STA 1238.77 TO STA 1266.  REPLACED DUCT.  ACCOMPLISHED HIGH POWER RUN TO VERIFY PROPER BLEED FUNCTION AND DUE TO PNEUMATIC DUCT REPLACEMENT.  ACP'D HIGH POWER RUN.  ALL BLEED INDICATIONS NORMAL.
